# SDR USAA000051

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Part time: 24,023 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - STA 365, RBL 11, 24, AND 34, FLOORBEAM HAS A 2 INCH BY 2 INCH AREA OF CORROSION, LEVEL 2.  REPAIRED FILLER, ANGLES AND SHIM PER TR 53-15-02.  (X)
